Publication: Index Reduction in Differential-Algebraic Equations Using Dummy Derivatives
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

Index Reduction in Differential-Algebraic Equations Using Dummy Derivatives

- Article in a journal -
 

Area
Differential-Algebraic Equation

Author(s)
S. E. Mattsson , G. Söderlind

Published in
SIAM J. Sci. Stat. Comput.

Year
1993

BibTeX
@ARTICLE{
         Mattsson1993IRi,
       author = "S. E. Mattsson and G. S{\"o}derlind",
       title = "Index Reduction in Differential-Algebraic Equations Using Dummy Derivatives",
       journal = "SIAM J. Sci. Stat. Comput.",
       volume = "14",
       year = "1993",
       pages = "677-692",
       referred = "[Feehery1996ADB].",
       keywords = "differential-algebraic; index reduction; dummy derivative; constraint
         stabilization; solution invariant; automatic differentiation",
       url = "http://link.aip.org/link/?SCE/14/677/1",
       doi = "10.1137/0914043",
       ad_area = "Differential-Algebraic Equation"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)